# SDR SIMA20211022001

- Difficulty date: October 22, 2021
- Submitted: October 24, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,383 hours, 34,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR AFT EMERGENCY EXIT LIGHT INOP-C/A-RAR RH EXTERIOR AFT EMERGENCY EXIT LIGHT LAMP IAW EMB145 AMM 33-50-10. OPS CHECK GOOD
